List of papers by Alexander Berglund

   - A. Berglund, K. Börjeson, Free loop space homology of highly connected manifolds,
arXiv:1502.03356 [math.AT]
- A. Berglund, K. Hess, Homotopic Hopf-Galois extensions revisited,
arXiv:1412.7072 [math.AT]
- A. Berglund, K. Hess, Homotopical Morita theory for corings,
arXiv:1411.6517 [math.AT]
- A. Berglund, I. Madsen, Rational homotopy theory of automorphisms of highly connected manifolds,
arXiv:1401.4096 [math.AT]
- A. Berglund, I. Madsen, Homological stability of diffeomorphism groups,
Pure Appl. Math. Q. 9 (2013), no. 1, 1-48.
- A. Berglund, Rational homotopy theory of mapping spaces via Lie theory for L-infinity algebras,
arXiv:1110.6145v1 [math.AT].
- A. Berglund, Koszul spaces,
Trans. Amer. Math. Soc. 366 (2014), no. 9, 4551-4569.
- A. Berglund, Homological perturbation theory for algebras over operads,
Algebr. Geom. Topol. 14 (2014) 2511-2548.
- A. Berglund, Homotopy invariants of Davis-Januszkiewicz spaces and moment-angle complexes,
Preprint.

- A. Berglund, A-infinity algebras and homological perturbation theory,
Preprint.
- A. Berglund, Shellability and the strong gcd-condition,
Electronic J. Combin. 16(2) (2009), #R2. (Björner Festschrift)
- A. Berglund, Minimal models in algebra, combinatorics and topology,
Ph.D. thesis, Department of Mathematics, Stockholm University 2008.
- A. Berglund, Homological perturbation theory for algebras over operads and coalgebras over cooperads,
Preprint 2008, 64 pp.
- A. Berglund, J. Kiessling, Transport of homotopy factorization systems along Quillen equivalences,
Preprint, 2007, 7 pp.
- A. Berglund, M. Jöllenbeck, On the Golod property of Stanley-Reisner rings,
J. Algebra, 315 (2007), 249-273.
- A. Berglund, J. Blasiak, P. Hersh, Combinatorics of multigraded Poincaré series for monomial rings,
J. Algebra, 308 (2007), 73-90.
- A. Berglund, Cofinite Hochschild cohomology,
Research reports in mathematics 2007:1, Stockholm University.
- A. Berglund, Poincaré series of monomial rings,
J. Algebra, 295 (2006), 211-230.
- A. Berglund, Poincaré series and homotopy Lie algebras of monomial rings,
Licentiate thesis, Stockholm University 2005.
Lecture notes: - A. Berglund, Rational homotopy theory, Lecture notes.
Work in progress: - A. Berglund, K. Hess, Grothendieck descent, Hopf-Galois extensions and Koszul duality.
- A. Berglund, N. Dobrinskaya, Poincaré series of loop spaces of polyhedral products.
Back